Generalized Shalika models of p-adic SO4n and functoriality

Dihua Jiang, Chufeng Nien, Yujun Qin

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Let F denote a p-adic local field of characteristic zero. In this paper, we investigate the structures of irreducible admissible representations of SO4n(F) having nonzero generalized Shalika models and find relations between the generalized Shalika models and the local Arthur parameters, which support our conjectures on the local Arthur parametrization and the local Langlands functoriality in terms of the dual group associated to the spherical variety, which is attached to the generalized Shalika models.

Original languageEnglish (US)
Pages (from-to)135-169
Number of pages35
JournalIsrael Journal of Mathematics
Volume195
Issue number1
DOIs
StatePublished - Jan 1 2013

Fingerprint Dive into the research topics of 'Generalized Shalika models of p-adic SO<sub>4n</sub> and functoriality'. Together they form a unique fingerprint.

Cite this